# SDR SWAA2022050493536

- Difficulty date: April 12, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193D (9EA) AT LOWER FUSELAGE 2022-165397 / [01] TOOL USED: CALIPER P/N:500-464 S/N:15331926 DUE DATE:28-SEP-22.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N: 18185781 DUE DATE: 16-JAN-23;[03] TOOL USED P/N HCS9200B-AV S/N 18196127 DUE DATE 16-JAN-23.;[04] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-08. TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 90160155 DUE DATE: 31-OCT-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED
